# SDR CALA2018022300781

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STR LBL 10 AT APPROX BS 1460 HAS CRACK AND MISSING FASTENER, 209-097/096. REMOVED AND REPLACED AFT CARGO FLOOR SUPPORT STRINGER P/N 146N5 47U19 AT LBL 10 BS 1446-1495 IAW DWG 146N5390.
